MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of an 7.2cm abdominal aortic aneurysm with approx 5mm of proximal neck length.It was reported that after implantation of the endurant bifurcate and the placement of 6 helifx endoanchors, both in good proximal position, a completion angiogram showed a type ia endoleak.As per the physician the cause of the event is anatomy related and was due to the short, conical proximal neck.It was reported that intervention was performed, diagnostic angiogram demonstrated approximately 1mm of proximal neck could be achieved by placing an aortic cuff.The physician made the decision to balloon the proximal stent graft several times, with the addition of 8 endoanchors implanted at the proximal end of the stent graft.A follow up angiogram showed a significant reduction of the endoleak after the intervention.Additional information received reported that during a follow up ct, no endoleak was observed.No clinical sequelae were reported.
 
Additional Manufacturer Narrative
Additional information received reported that during a follow up ct, no endoleak was observed.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7285184
Report Number2953200-2018-00263
Device Sequence Number11261037
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50007084
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR